FWF: P20413-N18
        Ionela Moale and Peter Yuditskii, On Complex (Non-Analytic) Chebyshev Polynomials in C^2, Computational Methods and Function Theory, Volume 11 (2011), No. 1, 13-24.  
        F. Peherstorfer , A. Volberg, P. Yuditskii, CMV matrices with asymptotically constant coefficients. Szegö–Blaschke class, scattering theory, Journal of Functional Analysis 256 (2009) 2157–2210.  
        Franz Peherstorfer, Interlacing and spacing properties of zeros of polynomials, in particular of orthogonal and Lq-minimal polynomials, q \in [1, ∞], Journal of Approximation Theory 160 (2009) 171–186.  
        Franz Peherstorfer, Extremal Problems of Chebyshev Type, Proc. Amer. Math. Soc. 137 (2009), 2351-2361.  
        A. Volberg and P. Yuditskii, Remarks on Nehari’s Problem, Matrix A2 Condition, and Weighted Bounded Mean Oscillation, Linear and Complex Analysis: Dedicated to V. P. Havin on the Occasion of His 75th Birthday; American Mathematical Society Translations--Series 2, p. 239-255.  
        FRANZ PEHERSTORFER, GAUSS–TUR´AN QUADRATURE FORMULAS: ASYMPTOTICS OF WEIGHTS, SIAM J. NUMER. ANAL., Vol. 47, No. 4, pp. 2638–2659.  
        Franz Peherstorfer, Positive qudrature formulas III: asymptotics of weights, Math. Comp. 77 (2008), 2241-2259.  
        A. Eremenko, P. Yuditskii, An extremal problem for a class of entire functions, C. R. Acad. Sci. Paris, Ser. I 346 (2008) 825-828.  
        F. Peherstorfer and P. Yuditskii, Finite Difference Operators with a Finite-Band Spectrum, Operator Theory: Advances and Applications, Vol. 186, 345–387.  
        L. Golinskii, F. Peherstorfer and P. Yuditskii, On the Berg-Chen-Ismail Theorem and the Nevanlinna-Pick Problem, Journal of Mathematical Physics, Analysis, Geometry, 2008, vol. 4, No. 4, pp. 451-456.  
to the top
    FWF: P16390- N04
        M. Shapiro, V. Vinnikov, P. Yuditskii, Finite difference operators with a finite band spectrum, MAG 11 (2004), 331-340.  
        J. Bellissard, J. Geronimo, A. Volberg and P. Yuditskii, Are they limit periodic?, Complex analysis and dynamical systems II, 43--53, Contemp. Math., 382, Amer. Math. Soc., Providence, RI, 2005.  
        F. Nazarov, F. Peherstorfer, A. Volberg and P. Yuditskii, On generalized sum rules for Jacobi matrices, Int. Math. Res. Not., 2005:3 (2005), 155--186.  
        F. Peherstorfer, A. Volberg, and P. Yuditskii, Limit periodic Jacobi matrices with a prescribed p-adic hull and a singular continuous spectrum, Math. Research Letters, Volume 13, Issue 2, March 2006, pp. 215-230.  
        F. Peherstorfer, P. Yuditskii, Almost periodic Verblunsky coefficients and reproducing kernels on Riemann surfaces, J. of Approximation Theory 139 (2006), 91--106.  
        F. Peherstorfer, A. Volberg, and P. Yuditskii, Asymptotics of Orthogonal Polynomials Beyond the Scope of Szego Theorem, Functional Analysis and Its Applications, Vo. 40, No. 4, pp. 264-272, 2006.  
        F. Gesztesy, P. Yuditskii, Spectral properties of a calss of reflectionless Schrödinger operators, Journal of Functional Analysis 241 (2006) 486--527.  
        F. Peherstorfer, P. Yuditskii, Uniform approximation of sgn(x) by rational functions with prescribed poles, J. of Math. Phys, Analysis ,Geometry, V 3, No 1, 2006, 1--14.  
        F. Peherstorfer, A. Volberg and P. Yuditskii, Two weight Hilbert transform, and Lipschitz property of Jacobi matrices associated to hyperbolic polynomials, J. Funct. Anal, 246 (2007), 1--30.  
      F. Peherstorfer and P. Yuditskii, Finite difference operators with a finite--band spectrum, OTAMP, 2006.  
        S. Kupin, F. Peherstorfer, A. Volberg, P. Yuditskii, scattering problem for a special class of canonical systems and non-linear Fourier integral Part I: asymptotics of eigenfunctions, 33 pages. arXiv: math-ph/0511016.  
        F. Nazarov, F. Peherstorfer, A. Volberg and P. Yuditskii, Asymptotic of the best polynomial approximation of |x|^p and of the best Laurent polynomial approximation og sgn(x) on two symmetric intervals, Constructive Approximation, to appear.  
        A. Kheifets, F. Peherstorfer and P. Yuditskii, On scattering for CMV matrices, arXiv: 0706.2970v1.  
to the top